Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Mirena inserted after childbirth. Have prolonged bleeding. Dizziness with fluttering feeling in the abdomen

hi back in Febuary i had my son and then in june i got the mirena coil inserted and have been bleeding all the way through but i havent had a period in 6 weeks and i have been getting dizzy spells and feeling flutters in my lower abdomen as i have had children i know what the flutters feel like. it might be all in my head but im defiantly feeling the flutters could you help me please?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that it is advisable to see the device position and look for any infection part, because chances of this is likely, hope this information helps you, take care and have a nice day.
Answered: Wed, 23 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor